# SDR DALA2021100406055

- Difficulty date: September 29, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON SILL ANGLE OF LOWER DOOR JAMB OF L1 DOOR JAMB. CORRECTIVE ACTION: SUMMARY OF NRC 00686: SILL ANGLE OF LOWER DOOR JAMB OF L1 DOORJAMB WAS REPAIRED PER ER/A 594357-14 REV ORIGINAL SECTION I: (PERMANENT REPAIR) AND ETI-57-21-496 REV 1. (1966200)
